# SDR 9509115528

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Nac Sta 105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A 3.75 INCH CRACK IN THE NR 1 ENGINE FAN COWL SUPPORT BEAM ANGLE STA 105.  REPAIRED ANGLE PER EA 55-98490.
